American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang. Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry. Proc. Amer. Math. Soc. 130 (2002) 3117-3123. MR 1908938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Hong Huang. Branched coverings and nonzero degree maps between Seifert manifolds. Proc. Amer. Math. Soc. 130 (2002) 2443-2449. MR 1897471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jean-François Mertens. Essential maps and manifolds . Proc. Amer. Math. Soc. 115 (1992) 513-525. MR 1116269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ruy Exel and Terry Loring. Almost commuting unitary matrices . Proc. Amer. Math. Soc. 106 (1989) 913-915. MR 975641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Janey Antonio Daccach. Nonexistence of equivariant degree one maps . Proc. Amer. Math. Soc. 101 (1987) 530-532. MR 908663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James C. Scovel. A simple intuitive proof of a theorem in degree theory for gradient mappings . Proc. Amer. Math. Soc. 93 (1985) 751-753. MR 776215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. Dibag. On the Adams conjecture . Proc. Amer. Math. Soc. 87 (1983) 367-374. MR 681851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. C. Alexander. The additive inverse eigenvalue problem and topological degree . Proc. Amer. Math. Soc. 70 (1978) 5-7. MR 487546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1